# SDR AALA950679

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 7024092007
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT LOWER EXIT SIGN AT R1 DOOR BROKEN.  REPLACED EMERGENCY FLOOR LIGHT LOWER EXIT SIGN AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
